((Skip to the bottom for concluded bit
Hello all, Swim
is new to the board but has browsed through quite a few Aderall related threads. Swim has seen a few people here and there mentioning mood swings and or depression as a side effect
, but after using the search feature haven't managed to find any threads focused on that subject alone.
Swim was prescribed to Aderall XR for...3 months I believe, starting off small from 10mg every morning and eventually to 30mg every morning. For the first week or two, Swim felt all of the positive effects of the drug
; increased energy, concentration, clear mind/thought, more sociable, etc.
Every now and then when Swim would become upset over the smallest incidents, or irritated at other people. Sometimes he would blame people for things that were his own fault. Swim would of course talk to them after the negative effects had worn off and continue on with his life.
As Swim continued to take the 30mg daily tough, it seemed the positive effects were less noticeable, and the depression and mood swings would get progressively worse. He got his work and responsibilities taken care of fine, but moved through them daily like a zombie, not "focused"; but more like mindlessly repeating the motions it felt like.
Swim decided the wonderful improvements in his work ethic were not worth losing his friends and relationships over, as at this point there seemed to be little point in socializing. He tried to stop taking the drug but would feel sick unless he had Aderall in his body, so he started taking 50mg Vyvanse(( equal to 20-25mg Aderall XR apparently)) daily and felt like the mood swings were less common; and that's where he is today.
-Took 30mg Aderall XR daily and experienced bad mood swings/depression
-Moved to 50mg Vyvanse and didn't experience them as much
So Swim's question to anyone else with experiences similar to this is: How bad are your mood swings, and how do you deal with them?
If anyone has any tips of maybe weening off of them, those would be appreciated... As I definitely do have some sort of addiction
to them at this point lol.